# SDR ABXA030286

- Difficulty date: July 7, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N969AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47464
- Aircraft time: 58,017 hours, 54,513 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: I

## Discrepancy

EN ROUTE, CREW REPORTED LOUD AIR NOISE IN COCKPIT.  NOISE WAS SO LOUD CREW COULD NOT HEAR.  DESCENDED TO 10K AND CONTINUED UNPRESSURIZED.  RESECURED AND RESEALED CAPTAIN'S EYEBROW WINDOW IAW DC-9 AMM.  PRESSURIZED TO 4 PSID AND NO LEAKS NOTED.
